# SDR SWIA202264194

- Difficulty date: January 12, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER #3 PCU REPLACEMENT, #3 SYSTEM FAILED BACKLASH.     (C CHECK RO 02-03-22)   REMOVED AND INSTALLED RUDDER WITH 10 EA. NEW BUSHINGS AND 2 EA. NEW NUTS, REF. CRJ700 AMM 27-24-01-400-801-A01. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 27-320-1000-SKY
